MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 41MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 41MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 6226-2-641
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Scratched Material (3020); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicates the products were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a bha, the centrax could not slide smoothly on the v40 head.Therefore, a spare centrax was used instead with the v40.
 
Additional Manufacturer Narrative
An event regarding "seating/locking issue" involving a centrax bipolar was reported.The event was not confirmed.Device evaluation and results: the centrax head was received along with the external box, external blister, ifu, implant label, corresponding locking ring and packaging clip.Scratches observed on the articulating surface of the bipolar are consistent with attempted use.A functional test was performed with the returned device along with a 26mm -3 v40 taper vit head obtained from finished goods.The head was assembled to the returned device with normal hand force and without any undue effort.Once assembled, the head freely rotated.Medical records received and evaluation: not performed as no patient information was received, no adverse consequences to the patient were noted.Device history review: all devices in the reported lot were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for the reported lot.Conclusions: the event could not be confirmed as it was determined that the device was fully functional as per the functional test performed.The device was deemed to be conforming and therefore, the reported event could not be duplicated.No further investigation for this event is possible at this time.If additional information is received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description

Brand Name
CENTRAX DURATION 26MM X 41MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6873698
Report Number0002249697-2017-02813
Device Sequence Number1365170
Product Code MBH
UDI-Device Identifier07613327032147
UDI-Public07613327032147
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2020
Device Catalogue Number6226-2-641
Device Lot Number6J5N24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2017
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;